# SDR ASOA20160803045

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 28,514 hours, 17,088 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 00118030
- Condition: Faulty
- Location: Cockpit
- Part time: 35,917 hours, 24,237 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED MFD HAD BURNING ODOR AND C/B POPPED.  MAINTENANCE REPLACED THE NR 1 MFD.  OPS CHECKS WERE GOOD.
